# SDR DALA2019070704060

- Difficulty date: July 6, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS- CORROSION IN ACCESS 620 CB, 620AT AND 620 DT SETTLEMENT AREA AND COUNTERSINK HOLES. AT FUEL TANK (AD). ACCES PANEL 620CB WAS REPLACED AND PART NUMBER WAS VERIFIED PER IPC 57-23-01-01 (SHEET 6) (ITEM 465J) AND ACCES PANNEL 620AT AND 620DT WERE REPLACED AND PART NUMBER WAS VERIFIED PER IPC 57-22-01-01 (SHEET 2) (ITEM 20). (LP1157914)
